# SDR SIMA2018091126006

- Difficulty date: August 26, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-20-11, SERVICE DOOR CENTER SILL CORRODED. REMOVED AND INSTALLED NEW SERVICE DOOR CENTER SILL IAW SRM 51-40-02.
